put on @ 11 15 and at 1:00 couldnot breath and was admitted as resp failure.the only thing done different was the patch .info would be appreci.
It depends on which patch we are talking about. If we are talking about a Butrans or Fentanyl patch then most definitly!! When we are awake, our bodies often will compensate for decreased respirations but when we are asleep sometimes this compensation doesnt happen especially if a person has episodes of sleep apnea. The medicine might be just enough that the respirations bottom out and never recover. You are lucky it was caught. many people who this happens to do not wake up. Many opioids can cause this to happen, especially in the higher doses. If it wasnt a Fentanyl or Butrans patch then please add the name of the patch you were referring to.
I don't know too much about patches but it seems that you may have used them too close together. Check your prescription info and see how many you can use within a certain time period. I have had the lidocaine patches and they were limited to 2 every 12 hours. I'm sure if it was a narcotic patch it would be limited more and limited to the places that you can put that patch.
No,I had worked on my truck which I never do,so I phoned my wife and asked her to pick me up something gpicked up a ot my lower back.she stopped by a dollar store and picked up an absorb jr back.in less than 2 hrs I was on my way to er.never anything like this.have the bp of a 15 yr old. I am 57
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prednisone - solumedrol in hospital 1week for copd acute resp failure. could not eat food would not?
Posted 30 Sep 2014 • 1 answer
Posted 22 Aug 2016 • 0 answers
Posted 25 Aug 2016 • 1 answer
Posted 26 Oct 2016 • 2 answers
Posted 7 Jul 2017 • 0 answers